Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 9, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Mar 2, 2014, 11:37 PM CST for DeSoto County, Marshall County, Tunica County, Mississippi. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2014, 11:37 PM CST (05:37 UTC)
- Expired
- Mar 3, 2014, 3:30 AM CST
- In force
- 4 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeSoto County, MS, Marshall County, MS, Tunica County, MS
The radar
The Memphis radar (KNQA), 63 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.6 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1080 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
262
WGUS54 KMEG 030537
FFWMEG
MSC033-093-143-030930-
/O.NEW.KMEG.FF.W.0009.140303T0537Z-140303T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1137 PM CST SUN MAR 2 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DESOTO COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 330 AM CST
* AT 1137 PM CST...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HERNANDO...
HORN LAKE...OLIVE BRANCH AND SOUTHAVEN.
THIS WARNING ALSO INCLUDES AREAS NEAR HORN LAKE...HORSESHOE LAKE...
LAKE MCKELLAR AND ROBCO LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3470 9049 3486 9035 3484 9031 3487 9031
3491 9024 3496 9027 3500 9023 3499 8940
3474 8970 3474 8972 3477 8973 3477 8991
3473 8996 3472 9006 3476 9016 3471 9023
$$1 follow-up statement
799
WGUS74 KMEG 030918
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
318 AM CST MON MAR 3 2014
MSC033-093-143-030928-
/O.CAN.KMEG.FF.W.0009.000000T0000Z-140303T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TUNICA MS-MARSHALL MS-DESOTO MS-
318 AM CST MON MAR 3 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR DESOTO...
NORTHWESTERN MARSHALL AND NORTHERN TUNICA COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3470 9049 3486 9035 3484 9031 3487 9031
3491 9024 3496 9027 3500 9023 3499 8940
3474 8970 3474 8972 3477 8973 3477 8991
3473 8996 3472 9006 3476 9016 3471 9023
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 2, 11:37 PM CST, 0 minutes earlier.
Area forecast discussion, Mar 2, 11:37 PM CST, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1137 PM CST SUN MAR 2 2014
.UPDATE...
UPDATED TO INCLUDE THE 06Z AVIATION DISCUSSION BELOW.
JCL
&&
.DISCUSSION... /ISSUED 901 PM CST SUN MAR 2 2014/
SKIES REMAIN CLOUDY OVER THE FORECAST AREA WITH TEMPERATURES
RANGING FROM NEAR 20 DEGREES TO THE LOWER 40S. PRECIPITATION
CONTINUES TO FALL OVER MUCH OF THE REGION WITH MAINLY SLEET OVER
THE NORTHERN 1/3 RD OF THE FORECAST AREA...MAINLY FREEZING RAIN
AND SOME SLEET OVER CENTRAL SECTIONS AND RAIN OVER SOUTHERN AREAS.
AS TEMPERATURES CONTINUE TO FALL OVERNIGHT WINTER PRECIPITATION
WILL BE FOUND OVER THE ENTIRE FORECAST AREA. WILL UPDATE FORECAST
TO REMOVE SOME EVENING WORDING BUT NO BIG CHANGES ARE NEEDED AT
THIS TIME.
ARS
PREV DISCUSSION... /ISSUED 205 PM CST SUN MAR 2 2014/
MAJOR WINTER STORM STARTING TO UNFOLD OVER THE MIDSOUTH THIS
AFTERNOON. WAA BAND HAS BEEN ONGOING ACROSS THE NORTHERN TIER
COUNTIES SINCE MID MORNING...WITH ICE ACCUMULATIONS ALREADY
EXCEEDING A TENTH OF AN INCH. FURTHER SOUTH LEADING EDGE OF UPPER
LEVEL LIFT NOW APPROACHING THE MS RIVER...SPECIFICALLY STRADDLING
THE I-40 CORRIDOR...WHERE TEMPERATURES ARE RIGHT AROUND FREEZING.
BELIEVE THE NEXT SURGE OF COLD AIR WITH THE EVENT WILL ARRIVE IN
A FEW HOURS IN THE MEMPHIS METRO AREA AS THE CURRENT SURFACE WAVE
NEAR SHREVEPORT BEGINS TO SHIFT INTO CENTRAL MISSISSIPPI. QPF
AMOUNTS UP TO TWO INCHES STILL ON TAP OVERNIGHT...AND WITH
EMBEDDED THUNDER LOCALIZED HIGHER AMOUNTS ARE ANTICIPATED. SOME OF
THESE STORMS COULD PRODUCE SMALL HAIL ON TOP OF THE RAIN...FREEZING RAIN
AND SLEET. WHERE THE HEAVIER BAND SETS UP WILL ALSO HAVE TO
MONITORED FOR FLOODING AS IN THE PAST WINTER WEATHER EVENT.
BELIEVE THE CURRENT WARNING AND ADVISORIES ARE LINING UP
WELL...WITH THE ONLY RECENT CHANGE BEING SOME INCREASED SNOW
ACCUMULATIONS ACROSS THE NORTH AFTER MIDNIGHT. REASON FOR THIS WAS
BASED ON A MORE SOUTHERN TRACK OF THE APPROACHING DEFORMATION
BAND AS IT CROSSES THE NORTHERN ARKANSAS OZARKS. IT'S POSSIBLE
FOR SOME LOCALIZED SNOWFALL AMOUNTS OF GREATER THAN 4 INCHES...ON
TOP OF THE ICE AND SLEET ACCUMULATIONS. IN ADDITION TO TONIGHT'S
HEAVIER PRECIPITATION NORTH AND NORTHEAST WINDS WILL INCREASE AS
THE MAIN SURFACE WAVE TRACKS TOWARDS THE SOUTHERN APPALACHIANS.
THIS WILL DRIVE TEMPERATURES DOWN INTO THE TEENS AND WINDCHILLS TO
BELOW ZERO AS EARLY AS MIDNIGHT. STILL ON THE FENCE ON WHETHER A
WIND ADVISORY WILL BE NEEDED DURING THIS TIME FRAME. THESE WINDS
WILL ONLY ADD TO MORE DOWNED ICED TREES AND POWER LINES...MAKING
POWER OUTAGES MORE WIDESPREAD AND POTENTIALLY PROLONGED.
THE STORM WILL BEGIN TO LIFT OUT MONDAY MORNING...WITH SNOW
TAPERING TO FLURRIES ACROSS THE EAST THROUGH NOON. ALL MODEL
GUIDANCE SHOWING HIGHS NEARLY 40 DEGREES BELOW NORMAL
TOMORROW...AND LIKELY TO BREAK MANY RECORDS. WELL BELOW NORMAL
TEMPERATURES WILL STICK AROUND AS LONG AS THE ICE AND SNOW REMAIN
ON THE GROUND AND IN THE TREES...AND WITH SOME PARTIAL CLEARING
MONDAY NIGHT...ANOTHER WINDCHILL ADVISORY MAY BE NEEDED AS
NORTHEAST WINDS OF NEAR 10 MPH ARE EXPECTED. TUESDAY WILL BE
SLIGHTLY WARMER...BUT NORTHERN COUNTIES WILL LIKELY STAY BELOW
FREEZING AGAIN.
WEDNESDAY THROUGH SUNDAY...FIRST OFF...A TREND TO NEAR SEASONAL
TEMPERATURES IS EXPECTED WITH TWO DISTINCT SHORTWAVES AFFECTING
THE AREA. THE FIRST WILL BE WEDNESDAY NIGHT INTO THURSDAY. MODEL
SOLUTIONS HAVE BEEN CONSISTENT ON THIS OPEN WAVE BECOMING A CLOSED
500MB LOW AS IT MOVES ACROSS THE LOWER MISSISSIPPI VALLEY. THE
TIMING OF THIS ENERGY DURING THE NIGHT MAY LEAD TO A LIGHT WINTRY
MIX ACROSS THE NORTHERN TWO THIRDS OF THE MIDSOUTH. FORTUNATELY
THE BRUNT OF THE MOISTURE WILL BE SOUTH OF THE CWA. THE SECOND
WAVE WILL MOVE INTO THE AREA STARTING FRIDAY NIGHT...THROUGH EARLY
SUNDAY. BELIEVE TEMPERATURES WILL BE A BIT WARMER THIS
PERIOD...BUT THE EURO MODEL IS ALREADY TRENDING THE ENERGY FURTHER
SOUTH. FOR NOW WILL CONTINUE TO KEEP A THREAT FOR THUNDER IN THE
FORECAST. A COLD FRONT WILL PASS THROUGH THE REGION LATER ON
SUNDAY WITH COOLER TEMPS FOR EARLY NEXT WEEK.
JAB
&&
.AVIATION...
06Z TAF CYCLE (03/06Z-04/06Z)
PRECIPITATION IS BEGINNING TO DIMINISH FROM THE WEST. SLEET AT
KJBR WILL TAPER OFF TO LIGHT SNOW BY AROUND 08Z. FREEZING RAIN
AND SLEET AT KMEM AND KMKL TAPERING OFF TO LIGHT SNOW BETWEEN 08Z
AND 11Z. RAIN WITH SCATTERED THUNDERSTORMS AT KTUP UNTIL 09Z THEN
PRECIPITATION TRANSITIONING TO FREEZING RAIN...SLEET AND SNOW
BECOMING ALL LIGHT SNOW BY 16Z. AN AIRPORT WEATHER WARNING REMAINS
IN EFFECT FOR THE MEMPHIS INTERNATIONAL AIRPORT UNTIL 3 AM BUT MAY
BE ABLE TO BE CANCELLED EARLIER. THE FREEZING LINE WAS SLOWER THAN
EXPECTED IN MOVING INTO THE MEMPHIS INTERNATIONAL AIRPORT...BUT
LIGHT ACCUMULATIONS OF FREEZING RAIN AND SLEET REMAIN POSSIBLE.
HEAVIER ACCUMULATIONS OF SLEET AND FREEZING RAIN HAVE OCCURRED
AROUND THE KJBR AND KMKL TERMINALS. LIGHT ICING IS POSSIBLE AT THE
KTUP TERMINAL.
IFR CONDITIONS WILL BE DOMINATE AT THE TAF SITES TONIGHT IMPROVING
TO MVFR AROUND MID-MORNING MONDAY. LIGHT SNOW ENDING AROUND 03/18Z
OR 03/19Z. CONDITIONS THEN BECOMING VFR AFTER 04/00Z AS LOW CLOUDS CLEAR.
STRONG AND GUSTY NNE WINDS WITH SOME GUSTS AS HIGH AS 30 KTS
WILL OCCUR TONIGHT. WINDS WILL DECREASE TO 12 KTS AT KJBR AROUND
03/18Z...BUT ONLY DECREASING SLIGHTLY AT THE OTHER TAF SITES.
AFTER 04/00Z NE WINDS DECREASING AT ALL THE TAF SITES TO BETWEEN 6
AND 12 KTS.
JCL
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 17 24 15 36 / 100 10 0 0
MKL 17 25 12 34 / 100 30 0 0
JBR 13 21 12 29 / 100 20 0 0
TUP 29 35 22 46 / 100 10 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND CHILL ADVISORY UNTIL NOON CST MONDAY FOR CLAY-CRAIGHEAD-
GREENE-LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.
WIND CHILL ADVISORY FROM 3 AM TO 9 AM CST MONDAY FOR CRITTENDEN-
CROSS-LEE AR-ST. FRANCIS.
MO...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR DUNKLIN-PEMISCOT.
WIND CHILL ADVISORY UNTIL NOON CST MONDAY FOR DUNKLIN-PEMISCOT.
MS...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR ALCORN-BENTON MS-
COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-QUITMAN-TATE-
TIPPAH-TUNICA-UNION.
WIND CHILL ADVISORY FROM 3 AM TO 9 AM CST MONDAY FOR DESOTO-
TUNICA.
WINTER WEATHER ADVISORY UNTIL 6 AM CST MONDAY FOR CALHOUN-
CHICKASAW-ITAWAMBA-LEE MS-MONROE-PONTOTOC-PRENTISS-
TALLAHATCHIE-TISHOMINGO-YALOBUSHA.
TN...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
WIND CHILL ADVISORY UNTIL NOON CST MONDAY FOR DYER-LAKE-
LAUDERDALE-OBION.
WIND CHILL ADVISORY FROM 3 AM TO 9 AM CST MONDAY FOR BENTON TN-
CARROLL-CROCKETT-FAYETTE-GIBSON-HAYWOOD-HENRY-MADISON-
SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Mar 2, 2:19 PM CST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 219 PM CST SUN MAR 2 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-032230- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 219 PM CST SUN MAR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A MAJOR WINTER STORM WILL BRING SIGNIFICANT ICE AND SLEET AN SNOW ACCUMULATIONS TO THE MIDSOUTH. PLEASE REFER TO THE LATEST WINTER STORM WARNINGS AND ADVISORIES FOR ACCUMULATIONS AND TIMING. A FEW STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE OVER THE MIDSOUTH LATE THIS AFTERNOON THROUGH TONIGHT. SMALL HAIL AND LOCALIZED BRIEF HEAVY RAIN. IN ADDITION HEAVIER DOWNPOURS OF FREEZING RAIN AND SLEET MAY ACCOMPANY THE STORMS. GUSTY NORTH WINDS WILL DEVELOP BEHIND THE SYSTEM TONIGHT...WITH THE HIGHEST WIND GUSTS EXPECTED IN THE ARKANSAS DELTA. A WIND ADVISORY MAY BE NEEDED FOR THIS REGION. BITTER COLD SUBZERO WIND CHILLS WILL SPREAD INTO AREAS NORTH OF INTERSTATE 40 BY MIDNIGHT. A WINDCHILL ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY BITTER COLD SUBZERO WIND CHILLS WILL CONTINUE ACROSS AREAS NORTH OF INTERSTATE 40 THROUGH THE MORNING HOURS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS OF WINTER WEATHER AND FLASH FLOODING ARE REQUESTED THROUGH EARLY MONDAY. JAB
In the hours before
Local storm report, Mar 2, 10:38 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1038 PM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM SLEET PARAGOULD 36.06N 90.51W
03/02/2014 E3.00 INCH GREENE AR AMATEUR RADIO
&&
ARSLocal storm report, Mar 2, 10:54 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1054 PM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM SLEET HUNTINGDON 36.01N 88.41W
03/02/2014 E6.00 INCH CARROLL TN TRAINED SPOTTER
&&
ARSLocal storm report, Mar 2, 10:56 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1056 PM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM SLEET JACKSON 35.63N 88.83W
03/02/2014 E0.60 INCH MADISON TN BROADCAST MEDIA
&&
ARSLocal storm report, Mar 2, 11:29 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1129 PM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 PM HEAVY SNOW DYERSBURG 36.04N 89.38W
03/02/2014 E4.5 INCH DYER TN PUBLIC
4.G INCHE SOF SLEET IN DYERSBURG... STILL SLEETING HEAVY
&&
JPMLocal storm report, Mar 2, 11:31 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1131 PM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HEAVY SLEET TRENTON 35.97N 88.94W
03/02/2014 E3.00 INCH GIBSON TN EMERGENCY MNGR
GIBSON COUNTY EM REPORTS 3 INCHES OF SLEET ACCUM... ROAD
CONDITIONS ARE BAD THROUGHOUT THE COUNTY
&&
JPMLocal storm report, Mar 2, 11:33 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1133 PM CST SUN MAR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FREEZING RAIN DOWNTOWN MEMPHIS 35.13N 90.05W
03/02/2014 E0.10 INCH SHELBY TN BROADCAST MEDIA
TREES COATED WITH ICE IN DOWNTOWN MEMPHIS... POWERLINES
GLAZED AND ROADS ARE SLUSHY
&&
JPMNearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.